| Catalog Number |
33680032 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Implant subsidence (4078)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Bone Fracture(s) (1870); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in the supplemental report.
Event or Problem Description
He digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to talar dome subsidence with fracture.
Additional Manufacturer Narrative
Corrections: h6 device code.H6 clinical code.The complaint was confirmed, since the information for evaluation matches the alleged failure.Upon further investigation of the ct scans by healthcare professionals the following was observed: the subsidence and the fracture of the talus can be confirmed with the provided ct scan.There is no clear radiolucence or cysts visible adjacent to the tibial component.Therefore, no loosening or migration of the tibial component is visible.The underlying cause for the failure is not visible and there is no other clinical information, that could serve as a cause for the implant failure.Failure of total ankle replacement (tar) over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure or the device in relation to cause of the failure.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to talar dome subsidence with fracture.